# SDR MASA200600167

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,395 hours, 11,895 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7168 IAD - AIRCRAFT ABORTED TAKEOFF DUE TO SPOILER AND GROUND SPOILER CAUTION MESSAGES.  MX RESET SPOILER SYSTEM.
